# SDR IPXA2018052983065

- Difficulty date: May 18, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 56,806 hours, 19,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE RT WING INBD AFT FLAP LOWER SKIN AT IFS 145.75.  REPAIR IAW SRM 57-53-01-2R-1, REPAIR 1, REV 71, SRM 51-70-10-2R-4, REPAIR 4, REV 71, AND SRM 51-70-10-2R, REPAIR GENERAL, REV 71.
